MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM LIGHTNING FLASH; QEW

PENUMBRA, INC. INDIGO SYSTEM LIGHTNING FLASH; QEW
Catalog Number LITNGFHT80BER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.From the information provided, there is no indication that there was any device malfunction, nonconformance, or misuse that contributed to the reported event.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
 
Event or Problem Description
On (b)(6) 2024, the patient underwent a thrombectomy procedure using an indigo system lightning flash aspiration tubing (flash tubing), indigo system flash aspiration catheter (flash catheter), and a neuron select catheter 6f (6f select).The patient''s baseline hemoglobin was noted to be 11 g/dl before the procedure and dropped to 5.1 g/dl post procedure.The patient received a transfusion of 2 units of packed red blood cells to treat the anemia.It was reported that a ct scan of the pelvis showed no signs of a gi bleed.Anemia was reported to be a serious adverse event with a possible relationship to the indigo aspiration system and a possible relationship to the index procedure.

Brand Name
INDIGO SYSTEM LIGHTNING FLASH
Common Device Name
QEW
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica farris
one penumbra place
alameda, CA 94502
5107483200
MDR Report Key19201572
Report Number3005168196-2024-00162
Device Sequence Number7927364
Product Code QEW
UDI-Device Identifier00815948024861
UDI-Public815948024861
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K222358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2024
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberLITNGFHT80BER
Device Lot NumberF00008439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Date Report Sent to FDA01/01/2005